# SDR 9606022714

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Flight Deck
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION, GEAR UNSAFE WAS INDICATED ON ALL THREE GEARS.  ON SECOND GEAR RECYCLE ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  CLEANED AND LUBRICATED GEAR HANDLE, OPERATIONAL CHECK OK.
